# SDR F3LA2018012500277

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N705FR
- Make and model: Airbus A321-211
- Aircraft serial: 6891
- Aircraft time: 8,135 hours, 3,384 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Part number: D90ST2004000
- Part serial: 10482
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 1093408, HYD G RESERVOIR LOW LEVEL. ITEM 2, HYD END 1 PUMP LOW PRESSURE. NO HYDRAULIC FLUID WAS LOST. INDICATION ISSUE ONLY. ITEM 1 AND 2. REPLACED LOW LEVEL SWITCH ON GREEN SYSTEM HYDRAULIC RESERVOIR. OPS AND LEAK CHECK GOOD. REF AMM 29-11-41 PB 401.
